Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AZ79

Accutane makes drowsy??

I took my first two pills fairly consecutively last night and I felt drowsy. I took the first pill on a milk shake and a burger.. the second with just a trail mix bar (nuts etc).

I am feeling fairly drowsy on the overall actually and I haven't taken my first pill of the day yet.

Just wondering if anyone else has felt drowsy on this drug? Did I not take enough food with it? By the second pill I just wasn't hungry enough.

Milk is rich in vitamin A right? isn't that something I should avoid? Yet it sais if you dont eat, take with milk.

Share this post


Link to post
Share on other sites

Accutane can make you drowsy, but you probably just need more sleep. Sounds like you ate enough food with it. As for the milk, it does contain vitamin A, but not that much. You can take Tane with a big ol' glass of cow juice, just don't be popping vitamin A supplements, or living off of spinach.

Share this post


Link to post
Share on other sites

yes, the stuff makes you extremely tired. That's the worst side effect I am getting. I just feel like I could sleep all day!!!! I find that taking a walk or doing something lightly active helps with this. Good luck!

Share this post


Link to post
Share on other sites

Yes, it makes you feel tired. Try to be active in some way each day. Drink lots of water.

I only found this on the first few days after upping my dose. It will probably go away in a couple days.

Good luck on the "Tane Train"!!

Share this post


Link to post
Share on other sites

I hope so. I just finished my 2nd day and im feeling neasous, tired, dehydrated and just not myself sad.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×